MAUDE Adverse Event Report: Gyrus ACMI, Inc. 200 MICRON TFL SINGLE USE FIBER; Powered Laser Surgical Instrument

Gyrus ACMI, Inc. 200 MICRON TFL SINGLE USE FIBER; Powered Laser Surgical Instrument
Model Number TFL-FBX200S
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported laser fiber caught fire during procedure during an unspecified procedure involving an olympus powered laser surgical instrument.There was no patient injury reported.
 
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.

Brand Name
200 MICRON TFL SINGLE USE FIBER
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer (Section G)
Gyrus ACMI, Inc.
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50842255
Report Number3011050570-2026-00921
Device Sequence Number10338919
Product Code GEX
UDI-Device Identifier00821925043947
UDI-Public00821925043947
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K242191
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTFL-FBX200S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown